RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 166, Number 2, Pages 282–298 (Mi tmf6610)  

Variational approach for studying the resistance of simple disordered metals

T. V. Shvets, V. T. Shvets

The Odessa~State Academy of Refrigeration, Odessa, Ukraine

Abstract: Based on the variational principle, we obtain an expression for the resistance coefficient of simple disordered metals that is valid in the fourth order of the perturbation theory with respect to the electron–ion interaction. We assume that the ion subsystem is static and do not take temperature corrections into account. The decoupling parameters of higher-order Green's functions appearing in the derivation of the quantum kinetic equation are chosen from the condition that the Boltzmann equation and the quantum kinetic equation coincide in the lowest order of the perturbation theory. Calculating the resistance of a disordered metal reduces to seeking the minimum of the corresponding functional. Such an approach allows calculating, for the first time, the contribution of crossed scattering to the resistivity of disordered metals in the low-temperature limit. The known results are reproduced in the second and third orders of the perturbation theory. We show that in the fourth and higher orders, the resistance coefficient can be expressed not only in terms of the relaxation time but also in terms of the density of states of the electron gas interacting with the ions.

Keywords: variational method, Green's function method, resistivity, perturbation theory, quantum kinetic equation

DOI: https://doi.org/10.4213/tmf6610

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 166:2, 244–258

Bibliographic databases:

Received: 19.06.2010
Revised: 11.09.2010

Citation: T. V. Shvets, V. T. Shvets, “Variational approach for studying the resistance of simple disordered metals”, TMF, 166:2 (2011), 282–298; Theoret. and Math. Phys., 166:2 (2011), 244–258

Citation in format AMSBIB
\Bibitem{ShvShv11}
\by T.~V.~Shvets, V.~T.~Shvets
\paper Variational approach for studying the~resistance of simple disordered metals
\jour TMF
\yr 2011
\vol 166
\issue 2
\pages 282--298
\mathnet{http://mi.mathnet.ru/tmf6610}
\crossref{https://doi.org/10.4213/tmf6610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3165811}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...166..244S}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 166
\issue 2
\pages 244--258
\crossref{https://doi.org/10.1007/s11232-011-0019-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289209500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953678989}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6610
  • https://doi.org/10.4213/tmf6610
  • http://mi.mathnet.ru/eng/tmf/v166/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:260
    Full text:88
    References:40
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020